ZANNIER, UMBERTO
 Distribuzione geografica
Continente #
EU - Europa 233
NA - Nord America 73
AS - Asia 30
SA - Sud America 3
AF - Africa 1
OC - Oceania 1
Totale 341
Nazione #
IT - Italia 128
US - Stati Uniti d'America 71
IE - Irlanda 63
FR - Francia 14
SE - Svezia 10
FI - Finlandia 6
IN - India 6
VN - Vietnam 6
HK - Hong Kong 5
JP - Giappone 5
CN - Cina 4
DE - Germania 3
AT - Austria 2
IR - Iran 2
NL - Olanda 2
RU - Federazione Russa 2
AR - Argentina 1
AU - Australia 1
BR - Brasile 1
BY - Bielorussia 1
BZ - Belize 1
CA - Canada 1
CH - Svizzera 1
CL - Cile 1
LY - Libia 1
MK - Macedonia 1
PH - Filippine 1
TR - Turchia 1
Totale 341
Città #
Dublin 63
Scuola 39
Pisa 29
Ashburn 20
Columbus 20
Milan 18
Stockholm 10
Dong Ket 6
Udine 5
Boardman 4
Lappeenranta 4
Patiala 4
Centro 3
Berkeley 2
Bremen 2
Chiyoda-ku 2
Delhi 2
Florence 2
Genoa 2
Helsinki 2
Krasnodar 2
Kyoto 2
La Spezia 2
Mountain View 2
Nijmegen 2
Padova 2
Sant'Angelo di Piove di Sacco 2
Santa Maria a Monte 2
Serra 2
Washington 2
Achenkirch 1
Andover 1
Azzano San Paolo 1
Basel 1
Campinas 1
Camposampiero 1
Central 1
Chicago 1
Cirò Marina 1
Council Bluffs 1
Darnah 1
Fairfield 1
Ferrara 1
Guangzhou 1
Hall in Tirol 1
Harbin 1
Istanbul 1
Kish 1
Mereto di Tomba 1
Minsk 1
Montreal 1
Nashville 1
New York 1
Paris 1
Phoenix 1
Prilep 1
Rende 1
Rome 1
Santo Tome 1
Sesto 1
Shenyang 1
Sydney 1
Temuco 1
Trieste 1
Verano Brianza 1
Woodbridge 1
Zhengzhou 1
Totale 296
Nome #
Analytic and rational sections of relative semi-abelian varieties, file e3aacdfe-8c98-4c98-e053-3705fe0acb7e 36
Around the Chevalley–Weil theorem, file 57221501-4a66-4d4e-a668-6399943c533e 35
Fibred algebraic surfaces and commutators in the Symplectic group, file e3aacdfe-0e83-4c98-e053-3705fe0acb7e 25
Hyperelliptic continued fractions and generalized jacobians, file e3aacdfe-40cf-4c98-e053-3705fe0acb7e 21
Torsion points, pell’s equation, and integration in elementary terms, file e3aacdfe-8b28-4c98-e053-3705fe0acb7e 20
Integral points on curves f(X)-f(Y)X-Y, file b945f742-f7f2-4888-a32d-594c46c65c23 19
On the distribution of rational points on ramified covers of abelian varieties, file 9f93ba8e-fabd-4632-8416-25e238f83b1b 17
On fewnomials, integral points, and a toric version of Bertini’s theorem, file e3aacdfe-480b-4c98-e053-3705fe0acb7e 17
On the torsion values for sections of an elliptic scheme, file 2856974b-d91b-4096-b2ef-a38a8bedb6b2 16
Betti maps, Pell equations in polynomials and almost-Belyi maps, file 4ea890fb-88a9-4dca-8910-b39e3b2f3b42 16
Composite factors of binomials and linear systems in roots of unity, file e3aacdfe-1351-4c98-e053-3705fe0acb7e 16
Classification of rational angles in plane lattices, file e3aacdfe-8580-4c98-e053-3705fe0acb7e 15
Torsion points on families of simple abelian surfaces and Pell's equation over polynomial rings (with an appendix by E. V. Flynn), file e3aacdfe-27a1-4c98-e053-3705fe0acb7e 14
THE DYNAMICAL MORDELL-LANG CONJECTURE for ENDOMORPHISMS of SEMIABELIAN VARIETIES DEFINED over FIELDS of POSITIVE CHARACTERISTIC, file e3aacdfe-7cc1-4c98-e053-3705fe0acb7e 13
D-FINITENESS, RATIONALITY, and HEIGHT, file e3aacdfe-0e87-4c98-e053-3705fe0acb7e 9
On the torsion values for sections of an elliptic scheme, file 812d1ff5-1667-4868-94fe-382f931b1e85 6
The Betti map associated to a section of an abelian scheme, file e3aacdfe-10c7-4c98-e053-3705fe0acb7e 6
Unramified sections of the Legendre scheme and modular forms, file e3aacdfe-bff5-4c98-e053-3705fe0acb7e 6
Hyperelliptic continued fractions and generalized jacobians, file e3aacdfe-13ff-4c98-e053-3705fe0acb7e 5
Finiteness theorems on elliptical billiards and a variant of the dynamical Mordell–Lang conjecture, file 6efdabac-5f65-4bbe-a4a9-8b3f2b90a397 4
Some specialization theorems for families of abelian varieties, file e3aacdfe-13a2-4c98-e053-3705fe0acb7e 4
Fibred algebraic surfaces and commutators in the Symplectic group, file 1b373e97-ca6d-48ec-99a8-12f6e0b10562 2
Algebraic Geometry-On the p-adic distribution of torsion values for a section of an abelian scheme, file e3aacdfe-1083-4c98-e053-3705fe0acb7e 2
On the Hilbert property and the fundamental group of algebraic varieties, file e3aacdfe-135f-4c98-e053-3705fe0acb7e 2
An effective criterion for periodicity of ℓ-adic continued fractions, file e3aacdfe-1361-4c98-e053-3705fe0acb7e 2
D-finiteness, rationality, and height II: Lower bounds over a set of positive density, file e6197559-67a4-4aa0-b425-f0094cd1edd1 2
D-finiteness, rationality, and height II: Lower bounds over a set of positive density, file 5e7efa0b-db01-4506-8061-b5a84a4eaf4e 1
Around the Chevalley–Weil theorem, file cfc1cf14-2bf0-445e-ae5a-a3352302dc0b 1
On integral Points on Surfaces, file e3aacdfd-8e9f-4c98-e053-3705fe0acb7e 1
Bounded height in pencils of finitely generated subgroups, file e3aacdfe-10cd-4c98-e053-3705fe0acb7e 1
Some specialization theorems for families of abelian varieties, file e3aacdfe-111b-4c98-e053-3705fe0acb7e 1
Unlikely intersections and multiple roots of sparse polynomials, file e3aacdfe-135a-4c98-e053-3705fe0acb7e 1
On multiplicative dependence of values of rational functions and a generalization of the Northcott theorem, file e3aacdfe-13a5-4c98-e053-3705fe0acb7e 1
A variant of the Mordell-Lang conjecture!, file e3aacdfe-1518-4c98-e053-3705fe0acb7e 1
On fewnomials, integral points, and a toric version of Bertini’s theorem, file e3aacdfe-30b6-4c98-e053-3705fe0acb7e 1
On fewnomials, integral points, and a toric version of Bertini’s theorem, file e3aacdfe-41a5-4c98-e053-3705fe0acb7e 1
THE DYNAMICAL MORDELL-LANG CONJECTURE for ENDOMORPHISMS of SEMIABELIAN VARIETIES DEFINED over FIELDS of POSITIVE CHARACTERISTIC, file e3aacdfe-7c58-4c98-e053-3705fe0acb7e 1
Totale 341
Categoria #
all - tutte 1.302
article - articoli 0
book - libri 0
conference - conferenze 0
curatela - curatele 0
other - altro 0
patent - brevetti 0
selected - selezionate 0
volume - volumi 0
Totale 1.302


Totale Lug Ago Sett Ott Nov Dic Gen Feb Mar Apr Mag Giu
2020/202150 0 0 0 0 0 0 6 29 3 6 0 6
2021/202231 0 0 2 1 0 3 2 6 7 6 0 4
2022/2023165 7 6 10 2 11 19 1 9 69 1 23 7
2023/202494 4 3 6 6 4 3 2 5 8 3 29 21
Totale 341